| Model Number |
LC358XXL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges the leg lift collapsed as she was trying to return the chair to the lift position allegedly causing the consumer to fall to the floor.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Additional Manufacturer Narrative
The returned product functioned as designed.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The returned product functioned as designed and could not be attributed to the alleged event.